# SDR AALA201706159022

- Difficulty date: May 23, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004820000
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING SLAT TRACK 11 FORWARD BOLT BETWEEN RIBS 23 AND 24.  REPLACED THE BOLT IAW AMM 27-84-67.
